# SDR SWAA117473

- Difficulty date: October 27, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 26,452 hours, 15,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EMERGENCY EXIT LIGHT COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
